Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 9, Pages 1346–1353 (Mi zvmmf3580)  

This article is cited in 1 scientific paper (total in 1 paper)

Some applications of the Boltzmann equation in problems of gas dynamics

I. G. Neudachin, V. A. Poddubnyi, B. T. Porodnov

Sverdlovsk

Full text: PDF file (960 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 45–50

Bibliographic databases:

UDC: 517.958:533.7
MSC: Primary 76P05; Secondary 82B40
Received: 28.05.1986
Revised: 07.04.1988

Citation: I. G. Neudachin, V. A. Poddubnyi, B. T. Porodnov, “Some applications of the Boltzmann equation in problems of gas dynamics”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988), 1346–1353; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 45–50

Citation in format AMSBIB
\Bibitem{NeuPodPor88}
\by I.~G.~Neudachin, V.~A.~Poddubnyi, B.~T.~Porodnov
\paper Some applications of the Boltzmann equation in problems of gas dynamics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 9
\pages 1346--1353
\mathnet{http://mi.mathnet.ru/zvmmf3580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=967529}
\zmath{https://zbmath.org/?q=an:0695.76031}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 45--50
\crossref{https://doi.org/10.1016/0041-5553(88)90006-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3580
  • http://mi.mathnet.ru/eng/zvmmf/v28/i9/p1346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Sakabekov, “Initial-boundary value problems for the Boltzmann system of moment equations in an arbitrary approximation”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 57–76  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:111
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021